# SDR SWIA201024795

- Difficulty date: August 25, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 25,298 hours, 34,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE ROW 9 WILL NOT ILLUMINATE.  (FLT 6397)  RELAMPED EMERGENCY LIGHT.
